Abstract and Applied Analysis
Volume 2003 (2003), Issue 6, Pages 367-373

Local uniform linear convexity with respect to the Kobayashi distance

Monika Budzyńska1,2

1Instytut Matematyki, Uniwersytet M. Curie-Sklodowskiej (UMCS), Lublin 20-031, Poland
2Instytut Matematyki Panstwowa Wyzsza Szkola Zawodowa, Chełm 20-120, Poland

Received 2 October 2001

Copyright © 2003 Monika Budzyńska. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We introduce the notion of local uniform linear convexity of bounded convex domains with respect to their Kobayashi distances.